Alert archive / Michigan / Frost Advisories in 2014

Frost Advisory 2, NWS Grand Rapids, MI

May 5, 201418 counties in Michigan

NWS Grand Rapids, MI issued this frost advisory at May 5, 2014, 2:47 PM EDT for 18 counties in Michigan. It took effect at May 6, 2014, 2:00 AM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
May 5, 2014, 2:47 PM EDT (18:47 UTC)
In effect from
May 6, 2014, 2:00 AM EDT
Expired
May 6, 2014, 8:00 AM EDT
In force
6 hr
Issued by
NWS Grand Rapids, MI

Counties Barry County, MI, Calhoun County, MI, Clare County, MI, Clinton County, MI, Eaton County, MI, Gratiot County, MI, Ingham County, MI, Ionia County, MI, Isabella County, MI, Jackson County, MI, Kent County, MI, Lake County, MI, Mason County, MI, Mecosta County, MI, Montcalm County, MI, Newaygo County, MI, Oceana County, MI, Osceola County, MI

The radar

The Grand Rapids radar (KGRR), 47 km from the middle of the area, began a volume at 18:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 6.8 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2014-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2014-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1243 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
148 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

898 
WWUS73 KGRR 051847
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
247 PM EDT MON MAY 5 2014

MIZ037>040-043>046-051-052-057>059-060300-
/O.NEW.KGRR.FR.Y.0002.140506T0600Z-140506T1200Z/
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MONTCALM-
GRATIOT-KENT-IONIA-CLINTON-
INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY...
CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...
GREENVILLE...ALMA...GRAND RAPIDS...IONIA...ST. JOHNS
247 PM EDT MON MAY 5 2014

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY. 

HAZARDOUS WEATHER...

 * WIDESPREAD FROST IS EXPECTED BETWEEN MIDNIGHT AND SUNRISE. 
 

IMPACTS...

 * FROST MAY DAMAGE SENSITIVE PLANTS.
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD
BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$

WDM
4 follow-up statements
781 
WWUS73 KGRR 051951 CCA
NPWGRR

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
351 PM EDT MON MAY 5 2014

MIZ037>040-043>046-051-052-057>059-060415-
/O.COR.KGRR.FR.Y.0002.140506T0600Z-140506T1200Z/
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MONTCALM-
GRATIOT-KENT-IONIA-CLINTON-
INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY...
CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...
GREENVILLE...ALMA...GRAND RAPIDS...IONIA...ST. JOHNS
351 PM EDT MON MAY 5 2014

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY. 

HAZARDOUS WEATHER...

 * WIDESPREAD FROST IS EXPECTED BETWEEN 2 AM AND SUNRISE. 
 

IMPACTS...

 * FROST MAY DAMAGE SENSITIVE PLANTS.
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD
BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$

WDM
399 
WWUS73 KGRR 060223
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1023 PM EDT MON MAY 5 2014

MIZ065>067-073-074-061030-
/O.EXA.KGRR.FR.Y.0002.140506T0600Z-140506T1200Z/
BARRY-EATON-INGHAM-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...HASTINGS...CHARLOTTE...LANSING...
BATTLE CREEK...JACKSON
1023 PM EDT MON MAY 5 2014

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY. 

HAZARDOUS WEATHER...

 * AREAS OF FROST ARE EXPECTED BETWEEN 2 AM AND SUNRISE AS
   TEMPERATURES FALL INTO THE MID AND UPPER 30S.

IMPACTS...

 * FROST MAY DAMAGE SENSITIVE PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP 
   DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS 
   IN THE ADVISED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER 
   VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS 
   SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$

MIZ037>040-043>046-051-052-057>059-061030-
/O.CON.KGRR.FR.Y.0002.140506T0600Z-140506T1200Z/
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MONTCALM-
GRATIOT-KENT-IONIA-CLINTON-
INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY...
CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...
GREENVILLE...ALMA...GRAND RAPIDS...IONIA...ST. JOHNS
1023 PM EDT MON MAY 5 2014

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
TUESDAY...

HAZARDOUS WEATHER...

 * WIDESPREAD FROST IS EXPECTED BETWEEN 2 AM AND SUNRISE AS
   TEMPERATURES FALL INTO THE MID AND UPPER 30S.

IMPACTS...

 * FROST MAY DAMAGE SENSITIVE PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP 
   DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS 
   IN THE ADVISED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER 
   VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS 
   SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$

JK
387 
WWUS73 KGRR 060734
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
334 AM EDT TUE MAY 6 2014

MIZ037>040-043>046-051-052-057>059-065>067-073-074-061200-
/O.CON.KGRR.FR.Y.0002.000000T0000Z-140506T1200Z/
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MONTCALM-
GRATIOT-KENT-IONIA-CLINTON-BARRY-EATON-INGHAM-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY...
CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...
GREENVILLE...ALMA...GRAND RAPIDS...IONIA...ST. JOHNS...HASTINGS...
CHARLOTTE...LANSING...BATTLE CREEK...JACKSON
334 AM EDT TUE MAY 6 2014

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

HAZARDOUS WEATHER...

 * WIDESPREAD FROST IS EXPECTED THROUGH SUNRISE AS TEMPERATURES
   REMAIN IN THE MID AND UPPER 30S.

IMPACTS...

 * FROST MAY DAMAGE SENSITIVE PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP 
   DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS 
   IN THE ADVISED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER 
   VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS 
   SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. 

&&

$$

JK
740 
WWUS73 KGRR 061155
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
755 AM EDT TUE MAY 6 2014

MIZ037>040-043>046-051-052-057>059-065>067-073-074-061300-
/O.EXP.KGRR.FR.Y.0002.000000T0000Z-140506T1200Z/
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MONTCALM-
GRATIOT-KENT-IONIA-CLINTON-BARRY-EATON-INGHAM-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY...
CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...
GREENVILLE...ALMA...GRAND RAPIDS...IONIA...ST. JOHNS...HASTINGS...
CHARLOTTE...LANSING...BATTLE CREEK...JACKSON
755 AM EDT TUE MAY 6 2014

...FROST ADVISORY WILL EXPIRE AT 8 AM EDT THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 8 AM EDT THIS MORNING. 

HAZARDOUS WEATHER...

 * TEMPERATURES WILL WARM RAPIDLY THIS MORNING.

IMPACTS...

 * TEMPERATURES BRIEFLY DROPPED TO NEAR OR BELOW FREEZING IN SPOTS
   MAINLY NORTH OF US-10 AND ALSO NEAR JACKSON.

 * STEADY NORTHEAST WINDS OVERNIGHT PREVENTED SIGNIFICANT FROST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * SEND REPORTS TO NWS GRAND RAPIDS OR VISIT WEATHER.GOV/GRR FOR 
   MORE INFORMATION. 

&&

$$

TJT

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this frost advisory went out at May 5, 1:47 PM EDT, 1 hour earlier.

Area forecast discussion, May 5, 1:47 PM EDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
147 PM EDT MON MAY 5 2014

LATEST UPDATE...
AVIATION

.SYNOPSIS...
ISSUED AT 120 PM EDT MON MAY 5 2014

PATCHY FROST IS EXPECTED OVER MOST OF SOUTHWEST LOWER MICHIGAN
TUESDAY MORNING. FROST WILL BE WIDESPREAD INLAND OF LAKE
MICHIGAN... NORTH OF INTERSTATE 96. THIS IS DUE TO A LARGE SURFACE
HIGH PRESSURE SYSTEM WILL SLOWLY MOVE ACROSS SOUTHWEST LOWER
MICHIGAN INTO TUESDAY. THAT WILL RESULT IN MOSTLY CLEAR SKIED
TONIGHT WITH LIGHT WINDS.

A STRONG WARM FRONT IS EXPECTED TO HEAD NORTH INTO LOWER MICHIGAN
WEDNESDAY. THE PUSH OF WARM AIR WILL SET OF THUNDERSTORMS
WEDNESDAY MORNING. THOSE STORMS WILL LIFT NORTH AND EAST OUT OF
THE AREA BY EARLY AFTERNOON. THAT WILL ALLOW TEMPERATURES TO SURGE
TO NEAR 80 IN THE INTERSTATE 94 AREA IN THE AFTERNOON. WITH THE
WARM FRONT WELL NORTH OF THE AREA THURSDAY AND THE COLD FRONT WELL
WEST OF LAKE MICHIGAN...THURSDAY SHOULD BE PARTLY CLOUDY AND VERY
WARM WITH HIGHS IN THE LOWER TO MID 80S INLAND OF LAKE MICHIGAN.
SHOWERS AND THUNDERSTORMS MAY ACCOMPANY THE COLD FRONT THURSDAY
NIGHT INTO FRIDAY.

&&

.UPDATE...
ISSUED AT 120 PM EDT MON MAY 5 2014

I AM PLANNING ON ISSUING A FROST ADVISORY FOR MOST OF THE AREA
NORTH OF INTERSTATE 96 WITH THE AFTERNOON FORECAST PACKAGE. SKIES
SHOULD CLEAR BY MID EVENING AND WITH HIGH PRESSURE MOVING INTO THE
AREA WINDS SHOULD BE LIGHT. I SEE LITTLE REASON LOWS SHOULD NOT
GET INTO THE LOWER TO MID 30S OVER MOST OF THE AREA NORTH OF
INTERSTATE 96.

&&

.SHORT TERM...(TODAY THROUGH WEDNESDAY)
ISSUED AT 327 AM EDT MON MAY 5 2014

WILL CANCEL THE FROST ADVISORY EARLY.  SEEING A FEW TEMPS IN THE
UPPER 30S...BUT WITH THE CLOUD COVER THAT HAS MOVED IN EARLY THIS
MORNING TEMPS SHOULD REMAIN FAIRLY STEADY NOW THROUGH DAYBREAK.

A COUPLE OF VORT MAXES PASS THROUGH THIS MORNING AND EARLY
AFTERNOON.  FORECAST SOUNDINGS SHOW THE COLUMN EVENTUALLY MOISTEN
UP...SO EXPECT WE WILL SEE SPOTTY LIGHT SHOWERS FOR AT LEAST THE
FIRST HALF OF THE DAY...THEN THE SHOWERS WILL EXIT EARLY/MID
AFTERNOON WITH THE SECOND VORT.  REALLY NOT EXPECTING MUCH QPF...
PROBABLY ONE OR TWO HUNDREDTHS.

LATE THIS AFTERNOON THROUGH TUESDAY WILL BE DRY AS HIGH PRESSURE
CENTERED OVER THE SUPERIOR REGION NOSES INTO THE CWA ALONG WITH A
DRY NE FLOW.  WE MAY SEE SOME FROST AGAIN TONIGHT...BUT DUE TO THE
TIMING OF THE CLOUDS CLEARING IT IS NOT A SLAM DUNK.  SEEMS LIKE THE
MOST LIKELY AREA TO SEE FROST WOULD BE OVER THE NE CWA TOWARD BIG
RAPIDS AND MT. PLEASANT.  WILL HOLD OFF ON ANY HEADLINES FOR TONIGHT
AND CONTINUE TO MONITOR CLOUD TRENDS.  TUESDAY SUNSHINE AND A DRY
AIRMASS SHOULD REBOUND TEMPS TO 60 TO 65.

MOISTURE ADVECTION ARRIVE TUESDAY NIGHT INTO WEDNESDAY AS A WARM
FRONT OVER SOUTHERN INDIANA TUESDAY EVENING MOVES TO NEAR I-94 BY
WEDNESDAY EVENING.  AN ANTICYCLONIC UPPER JET SHOULD SUPPLY
FAVORABLE UPPER DIVERGENCE BY LATE TUESDAY NIGHT.  ENOUGH ELEVATED
INSTABILITY IS INDICATED FOR SCATTERED STORMS MAINLY LATE TUESDAY
NIGHT...BUT THESE SHOULD NOT BE SEVERE.

BETTER CHANCES FOR STRONG TO SEVERE STORMS COMES INTO WEDNESDAY.  A
LOW LEVEL JET MOVES IN AS DOES THE WARM FRONT.  HOWEVER AT THIS
POINT THE MODELS SHOW THE JET COMES IN EARLY IN THE DAY PRIOR TO MAX
INSTABILITY OCCURRING.  SEEMS LIKE THE BEST SEVERE POTENTIAL MAY BE
ACROSS THE NORTHERN CWA...IF THESE TWO ELEMENTS COME TOGETHER.

.LONG TERM...(WEDNESDAY NIGHT THROUGH SUNDAY)
ISSUED AT 327 AM EDT MON MAY 5 2014

MODELS REMAIN CONSISTENT IN SHOWING WELL ABOVE NORMAL TEMPERATURES
THURSDAY INTO FRIDAY AS A HIGH AMPLITUDE UPPER LEVEL RIDGE AND WARM
SOUTHERLY FLOW IMPACTS THE REGION. SFC DEW POINTS NEAR 60 PUSH IN AS
WELL...WHICH IS SOMETHING WE HAVE NOT SEEN IN AWHILE.

THE SFC WARM FRONT WILL PROBABLY STILL BE DRAPED ACROSS THE AREA ON
WEDNESDAY NIGHT INTO EARLY THURSDAY WITH A FEW SHOWERS/TSTMS STILL
POSSIBLE ESPECIALLY NORTH OF I-96. THE BEST CHANCE OF ANY CONVECTION
WITH THE WARM FRONT ON THURSDAY SHOULD BE ACROSS CENTRAL AND NRN LWR
MI FROM ROUGHLY ROUTE 10 NORTH.

ON FRIDAY A SHORTWAVE EJECTING NORTHEAST THROUGH MN AND WRN UPR MI
WILL SEND A COLD FRONT EASTWARD THROUGH THE STATE. MODELS LOOK A BIT
SLOWER WITH THIS FEATURE... NOT PASSING THROUGH UNTIL FRIDAY
EVENING. IF THIS SLOWER TREND CONTINUES... HIGH TEMPS COULD REACH 80
AGAIN ON FRIDAY WITH POSSIBILITY OF A FEW STRONG TO SEVERE STORMS
ALONG THE FRONT IN THE AFTERNOON/EVENING.

TEMPS COOL DOWN FOR NEXT WEEKEND BEHIND THE FRONT... ALTHOUGH THE
COLD ADVECTION IS NOT PARTICULARLY IMPRESSIVE AND TEMPERATURES
SHOULD STILL BE PLEASANT AND CLOSE TO NORMAL IN THE UPPER 60S. SFC
HIGH PRESSURE BUILDS IN LEADING TO MAINLY DRY CONDITIONS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 147 PM EDT MON MAY 5 2014

LIMITED IMPACTS TO AVIATION INTERESTS ARE EXPECTED FOR THE NEXT 24
HOURS AND BEYOND FOR THE TERMINALS. MID CLOUD COVER BASED AROUND
7-8K FT REMAINS OVERHEAD THIS AFTERNOON. THIS WILL GRADUALLY MOVE
OUT INTO THE EARLY EVENING HOURS. SKIES SHOULD BECOME MAINLY CLEAR
THEN FOR THE OVERNIGHT HOURS. HIGH CLOUDS WILL THEN SPREAD IN
ACROSS THE AREA DURING THE DAY ON TUESDAY.

WINDS WILL GENERALLY REMAIN OUT OF THE EAST AND REMAIN BELOW 10
KNOTS THROUGH THE PERIOD. KMKG COULD SEE A LAKE BREEZE DEVELOP FOR
A FEW HOURS LATER THIS AFTERNOON. IT WILL SWITCH BACK TO THE EAST
AFTER SUNSET AND REMAIN THERE THROUGH 18Z TUE.

&&

.MARINE...
ISSUED AT 120 PM EDT MON MAY 5 2014

I ADDED AREAS OF FOG TO THE NEAR SHORE FOR WEDNESDAY DURING THE
DAY SINCE DEW POINTS SHOULD BE PUSHING INTO THE 50S. SINCE LAKE
TEMPERATURE WILL LIKELY STILL BE IN THE UPPER 30S THAT WILL LIKELY
RESULT IN FOG DEVELOPING. WINDS WILL APPROACH SMALL CRAFT CRITERIA
WEDNESDAY MORNING BUT WITH EAST WINDS THE WAVE HEIGHTS SHOULD STAY
UNDER 3 FEET.

&&

.HYDROLOGY...
ISSUED AT 120 PM EDT MON MAY 5 2014

THE RIVER LEVEL AT EVART IS BELOW BANK-FULL AND IS NOW EXPECTED TO
SLOWLY FALL. OTHER THAN THAT... ANY RAINFALL THIS WEEK SHOULD NOT
BE ENOUGH TO TRIGGER SIGNIFICANT RIVER RISES.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...NONE.
&&

UPDATE...WDM
SYNOPSIS...WDM
SHORT TERM...JK
LONG TERM...MEADE
AVIATION...NJJ
HYDROLOGY...WDM
MARINE...WDM
Hazardous weather outlook, May 5, 4:00 AM EDT, 10 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
400 AM EDT MON MAY 5 2014

MIZ037>040-043>046-050>052-056>059-064>067-071>074-060730-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
400 AM EDT MON MAY 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

AREAS OF FROST ARE EXPECTED TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE POSSIBLE AT TIMES STARTING TUESDAY NIGHT AND
CONTINUING THROUGH FRIDAY EVENING. A ROUND OR TWO OF STRONG TO
SEVERE STORMS COULD OCCUR WITHIN THIS TIME FRAME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED WEDNESDAY THROUGH FRIDAY.

LMZ844>849-060730-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
400 AM EDT MON MAY 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE POSSIBLE AT TIMES STARTING TUESDAY NIGHT AND
CONTINUING THROUGH FRIDAY EVENING. A ROUND OR TWO OF STRONG TO
SEVERE STORMS COULD OCCUR WITHIN THIS TIME FRAME. AREAS OF DENSE FOG
ARE ALSO POSSIBLE ON LAKE MICHIGAN THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED WEDNESDAY THROUGH FRIDAY.

MEADE

Nearby

Frost Advisories in Michigan, 2014Every frost advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.